This paper may be considered as a sequel of our joint paper with Ivan Panin "Rigidity for Orientable Functors" published in the "Journal of Pure and Applied Algebra" vol. 172(2002), pp.49--77. (see also a K-theory preprint 0489).
Here we establish the rigidity property for all theories representable by T-spectra. This enables us to show, in exactly the same way as before, that any representable theory with finite coefficients is stable with respect to an extension of algebraically closed fields. In particular, these results hold for such examples as higher Witt functors and Hermitian K-theory, which are non-orientable and therefore could not be treated in context of the previous paper.
This paper has been published and is available on line : Documenta Mathematica 9 (2004) 29-40.